# SDR AALA20100620DFW12

- Difficulty date: June 16, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 42,320 hours, 5,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR UTILITY OUTLET SOCKET BROKEN.  REPLACED LEFT NUMBER 2 DOOR UTILITY OUTLET SOCKETS.  OPS CHECKS NORMAL.
